# SDR ASAA2018022723716

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 6,848 hours, 2,396 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 633967541
- Part serial: 442
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,845 hours, 2,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB CABIN PRESSURIZATION SYSTEM INOP, CHECKED ALL SWITCHES, ALL IN CORRECT POSITION. REFERENCE QRH 2.2 AUTO FAIL, FOLLOWED CHECK LIST, NO CONTROL OF CABIN. RETURNED TO LAX BELOW MAX LANDING WEIGHT. ELECTED TO PLACE SWITCH TO MANUAL TO MAKE SURE CABIN WAS DEPRESSURIZED OR LANDING CABIN DIFF SHOWED A NEGATIVE VALUE. GROUNDED - YES. AIR TURNBACK - PERFORMED PRESSURE CONTROLLER HISTORY CHECK AND FOUND FAULT CODE LO INFLIGHT HI LEAK PER FIM 21-31 TASK 823 NOTED FOR CURRENT FLT LEG. PRESSURIZED A/C PAST 4 PSI PER AMM 21-21-00. PACK TEMP CONTROLS BITE NO FAULTS NOTED PER AMM 21-61-00. MANUALLY DROVE OUT FLOW VALVE OPEN AND CLOSED, VALVE CONCURRED WITH SWITCH POSITIONS. CHECKED CANNON PLUGS AT PACK E FLOW CONTROL VALVE, SHOOK HARNESS NO DEFECTS NOTED. PRESSURIZATION CHECKS NORMAL. ACCOMPLISHED LT SINGLE PACK OPERATION CONFIDENCE CHECK REF AMM 21-00-05-780-801 NO FAULTS FOUND. SINGLE PACK OPERATION CHECKS NORMAL. REMOVED AND REPLACED RT FLOW CONTROL AND SHUT OFF VALVE REF AMM 21-51-01-400-003. OPERATIONAL CHECKS NORMAL REF AMM 21-51-00-710-801.
